Cookies?
Library Header Image
LSE Research Online LSE Library Services

The corrective effect of ministerial resignations on government popularity

Dewan, Torun and Dowding, Keith (2005) The corrective effect of ministerial resignations on government popularity. American Journal of Political Science, 49 (1). pp. 46-56. ISSN 0092-5853

Full text not available from this repository.

Identification Number: 10.1111/j.0092-5853.2005.00109.x
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2005 Wiley
Subjects: J Political Science > JA Political science (General)
Sets: Departments > Government
Research centres and groups > LSE Public Policy Group
Date Deposited: 28 Aug 2008 14:13
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15824

Actions (login required)

View Item View Item